MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a distal embolism occurred that required additional intervention.The 100% stenosed, moderately tortuous, and severely calcified vessel was located in the distal superficial femoral artery (sfa).A jetstream? sc and jetstream xc catheters were selected for use in an endovascular therapy (evt) procedure to treat lower extremity arterial disease (lead).During the procedure, both of the devices functioned as expected.The patient experienced a distal embolism that required additional intervention.The additional intervention included embolization in the arterial tibial artery (ata) and aspiration to remove the debris.The debris was successfully retrieved, and the procedure was completed with the original device.
 
Event or Problem Description
It was reported a distal embolism occurred that required additional intervention.The 100% stenosed, moderately tortuous, and severely calcified vessel was located in the distal superficial femoral artery (sfa).Two jetstream? sc catheters were selected for use in an endovascular therapy (evt) procedure to treat lower extremity arterial disease (lead).During the procedure, both of the devices functioned as expected.The patient experienced a distal embolism that required additional intervention.The additional intervention included embolization in the arterial tibial artery (ata) and aspiration to remove the debris.The debris was successfully retrieved, and the procedure was completed with the original device.
 
Additional Manufacturer Narrative
D4 - lot number: updated with additional information received through the good faith effort process.Investigation results: the complaint device was not received at the complaint investigation site (cis) for analysis.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'known inherent risk of device'.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24834513
Report Number2124215-2026-19385
Device Sequence Number10306344
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861(17)270309(10)35797459
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0037587080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JETSTREAM? SC; JETSTREAM? SC; PARENT 60 PRO INTRODUCER SHEATH; PARENT 60 PRO INTRODUCER SHEATH; THRUWAY GUIDEWIRE; THRUWAY GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown